# SDR SR6A20130131001

- Difficulty date: December 27, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N20TN
- Make and model: Piper PA-31T
- Aircraft serial: 317920019
- Aircraft time: 8,590 hours, 8,770 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 4061600040616003
- Condition: Broken
- Location: Lt Mlg
- Part time: 8,590 hours, 8,770 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG UPLOCK HOOK MOUNT BRACKET'S FWD P/N 40616-000, AFT P/N 40616-003, BROKE FREE AT THE HOOK MOUNTING POINT OF THE BRACKETS.  THE GEAR EXTENDED TO A DOWN AND LOCKED CONDITION ALLOWING A NONE EVENT LANDING OF THE ACFT.  THERE WAS A LARGE AMOUNT OF WATER THAT WAS TAXIED THREW BEFORE TAKEOFF AND VERY COOL ICING CONDITION THAT WAS EXPERIENCED DURING THE FLIGHT.  THE ACFT DESCENDED FROM FLIGHT LEVEL 2300 TO LANDING IN UNDER 4 MIN'S.  THIS SEEMED TO HAVE CAUSED THE LANDING GEAR HOOK TO FREEZE PREVENTING IT FROM UNLOCKING NORMALLY ON GEAR EXTENSION FOR LANDING.  ALL OTHER COMPONENTS HAVE BEEN INSPECTED AND FOUND TO BE WITHOUT ANY DEFECTS NOTED AT THIS TIME.
